# SDR UALA2009123004060

- Difficulty date: December 28, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,466 hours, 9,918 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 212-434
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKES FOUND FROM STA 212 TO STA 434 FROM WATERLINE AND BELOW. ALSO LIGHTNING STRIKES FOUND ON LT SIDE OF ACFT FROM STA 132 TO 172. (FROM RADOME BACK TO RVSM AREA.)  REPAIRED LIGHTING STRIKE DAMAGE FROM RADOME TO DOOR 1L & FROM STA 212 TO STA 434 FROM WATERLINE AND BELOW. PRIMED AREAS NEED TOP COAT. APPLIED TOPCOAT TO AFFECTED AREAS.
